Top 9 325mg Enteric Coated Asprin – Aspirin

As an Amazon Associate I earn from qualifying purchases.

1. Time Cap Labs

#ad

Aspirin Adult Regular Strenght Enteric Coated 325 mg Generic for Ecotrin Bayer Aspirin 1000 Tablets Per Bottle

#ad
Time Cap Labs #ad - Specially designed for people on a regimen of aspirin, or as directed by a doctor. Safety coated aspirin; designed to dissolve in the small intestine, not in the stomach. Please read all label information on delivery.
BrandTime Cap Labs #ad
ManufacturerTime Cap Labs #ad
Height3 Inches
Length3 Inches
Width6 Inches
Part Number49483033110

2. Ecotrin

#ad

Ecotrin Regular Strength Safety Coated Aspirin | Arthritis Pain | 300 Tablets

#ad
Ecotrin #ad - For temporary relief of toothaches, menstrual pain, muscle pain, and colds. Will relieve headaches and minor arthritis pain. Regular strength aspirin 325mg with an enteric safety coating designed to dissolve safely in your small intestine. Safer for your stomach while still delivering the heart health benefits of aspirin. 300 safety coated tablets.
BrandEcotrin #ad
ManufacturerPrestige Consumer Healthcare #ad
Height2.56 Inches
Length2.69 Inches
Weight325 Milligrams
Width4.75 Inches
Part NumberMDT-081
ModelMDT-081

3. Geri-Care Pharmaceutical Corp.

#ad

Tablets, Geri-Care Pharmaceutical Corp. Enteric Coated Aspirin 325mg, 100 Count Pack of 1

#ad
Geri-Care Pharmaceutical Corp. #ad - The package dimension of the product is 3. 8cml x 3. 8cmw x 7. 6cmH. The package weight of the product is 2. 4 ounces. For temporary relief of minor aches and Pains. Country of origin is China.
BrandGeri-Care Pharmaceutical Corp. #ad
ManufacturerQualitabs Inc #ad
Height3.19 Inches
Length1.75 Inches
Width1.75 Inches
Part Number357896921019-1
Model357896921019-1

4. HealthA2Z

#ad

Uncoated,Compare to Bayer® Active Ingredients, HealthA2Z Aspirin 325mg, 300 Count

#ad
HealthA2Z #ad - Made in usa / compare to Bayer active ingredient. It is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, toothaches, common cold, and headaches. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Tablets for your heart. It may also be used to reduce pain and swelling in conditions such as arthritis.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2.25 Inches
Width2.25 Inches
Part NumberFP0566
ModelCSAVBLK;ASD;LF

5. Bayer

#ad

500 Tablets, Bayer Aspirin Pain Reliever 325mg

#ad
Bayer #ad - Fast, safe pain relief. Plus the lifesaving benefits of aspirin. Ingredients: active ingredients: aspirin Inactive Ingredients: Carnauba Wax, Corn Starch, Hypromellose, Powdered Cellulose, Triacetin. Aspirin pain rELIVER/fever Reducer.
BrandBayer #ad
ManufacturerBayer #ad
Weight1 Pounds
Part Numberzeusd1-BJWH-24076864
Modelzeusd1-BJWH-24076864

6. Ecotrin

#ad

Ecotrin Regular Strength Safety Coated Aspirin | Arthritis Pain | 300 Tablets

#ad
Ecotrin #ad - Regular strength aspirin 325mg with an enteric safety coating designed to dissolve safely in your small intestine. For temporary relief of toothaches, menstrual pain, muscle pain, and colds. Will relieve headaches and minor arthritis pain. Safer for your stomach while still delivering the heart health benefits of aspirin. 300 safety coated tablets.
BrandEcotrin #ad
ManufacturerMedtech Product Inc. #ad

7. HealthA2Z

#ad

HealthA2Z Aspirin 81mg Low Strength, Compared to Bayer Active Ingredient, Enteric Coated, 300 Tablets

#ad
HealthA2Z #ad - Adults and children 12 years and older: drink a full glass of water with each dose. Made in usa / compare to Bayer active ingredient. Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height3.9 Inches
Length2.1 Inches
Width2.1 Inches
Part NumberFPA013

8. Equate

#ad

Original Strength, Equate Aspirin 325 mg, Pain Reliever Compare to Bayer, 500 Coated Tablets

#ad
Equate #ad - Coated for easier swallowing. Fast, safe pain relief plus the lifesaving benefits of aspirin. Safely relieves everyday aches and pains like headaches, muscle aches and body aches. Compare to bayer aspirin active ingredients.
BrandEquate #ad
Manufacturerequate #ad
Height5.15 Inches
Length1.76 Inches
Width2.98 Inches
Part NumberEQ-ASPIRIN500
ModelEQ-ASPIRIN500

9. Bayer

#ad

Genuine Bayer Aspirin 325mg Coated Tablets, 200 Count, Pain Reliever and Fever Reducer

#ad
Bayer #ad - Genuine bayer aspirin provides help to treat minor aches and pains including headache, backache, toothache, and cramps. Taking genuine bayer aspirin for pain relief does not interfere with the benefits of taking it on a doctor-directed aspirin regimen. Use as directed. 200 coated tablets, with 325 mg of Aspirin. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
BrandBayer #ad
ManufacturerBayer #ad
Height4.14 Inches
Length2.76 Inches
Weight0.27 Pounds
Width2.13 Inches
Part Number312843536364
Model312843536364

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.